# SDR CALA2025080507302

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 78,502 hours, 29,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H AISLES SEAT 31 ROW ABC EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY IAW AMM 33-51-06-960-805,  OPS CHECKED GOOD.
